# SDR A6WA202201168110

- Difficulty date: January 16, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 39,745 hours, 39,335 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Beam
- Part number: 601R31118127
- Part serial: NSN
- Condition: Damaged
- Location: Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM SUPPORT P/N 601R31118-127 AT FS559.00 AND BL0.0 HAS TOOL SET MARKS ON UPPER HORIZONTAL SURFACE.   ***AIRCRAFT REMOVED FROM SERVICE***  CUT AWAY DAMAGED SECTION OF BEAM AT FS559.00 AND BL0.0 AND REPLACED WITH FLOOR BEAM SUPPORT P/N 601R31118-127.  FABRICATED TWO CHANNEL REPAIR ANGLES MATERIAL 0.080Ï¿½ 7075-T0 CLAD AL ALLOY AND HEAT TREATED TO 7075-T6 CONDITION. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA #AWAC- CRJ253-01800 REV IR DATED 2/4/2022. WORK PERFORMED UNDER AERSALE WORK ORDER  003526, CARD NO. 20369, TT: 39,745:56 TC: 39,335.
